MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ST. JUDE MEDICAL - NEUROMODULATION 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A corrective/preventive action plan has been initiated by the manufacturer to address this issue.The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
This record is being proactively initiated based on the acknowledged implanted or unknown status which was in response to the medical device recall removal activity, letter dated oct 11, 2018.The listed serial number for the infinity dbs (deep brian stimulation) lead may contain an electrode that was not manufactured according to specification.No consequences or impact to the patient have been reported.
 
Additional Manufacturer Narrative
Further information was received indicating this event was a duplicate and reported in manufacturer reference number 1627487-2018-11980.(b)(4).

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8067237
Report Number1627487-2018-12020
Device Sequence Number13988628
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2020
Device Model Number6170
Device Catalogue Number6170
Device Lot Number6244627
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1627487-10/16/18-001-R
Patient Sequence Number1